# SDR CALA2014111001438

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924
- Aircraft serial: 32835
- Aircraft time: 19,365 hours, 6,466 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAP INDICATION STUCK AT 5 WITH 15, THEN 30 COMMANDED BY FLAP LEVER, WENT AROUND, WENT TO FLAPS TEF DISAGREE CHECKLIST.  SET FLAPS 2, INDICATOR WENT TO 2, SET FLAPS 5, THEN 10. FLAPS TRACKED NORMALLY & INDICATED 5,10.  THEN SET FLAPS 30, INDICATED 30, LANDED NORMALLY.  ACCOMPLISHED FSEU BITE & FAULT HISTORY REVIEW.  BITE NORMAL, NO FAULTS.  VISUALLY INSPECTED FLAPS AT 0 & 40, NO DEFECTS NOTED.  OPERATIONAL TEST OF FLAPS WITH PRIMARY CONTROL NORMAL IAW FIM 27-51-00-81 0-836.
